Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Stabilization of two-dimensional solitons in cubic-saturable nonlinear lattices

Autor
Borovkova, O.; Kartashov, Y.; Torner, L.
Tipus d'activitat
Article en revista
Revista
Physical review A
Data de publicació
2010-06-04
Volum
81
Número
6
Pàgina inicial
1
Pàgina final
16
DOI
https://doi.org/10.1103/PhysRevA.81.063806 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/105800 Obrir en finestra nova
URL
https://journals.aps.org/pra/abstract/10.1103/PhysRevA.81.063806 Obrir en finestra nova
Resum
We consider soliton dynamics and stability in a nonlinear lattice formed by alternating domains with focusing cubic and saturable nonlinearities. We find that in such lattices, solitons centered on cubic domains may be stabilized even in two-dimensional geometries, in spite of their intrinsic catastrophic instability in the absence of the lattice. Solitons centered on saturable domains are always unstable.
Citació
Borovkova, O., Kartashov, Y., Torner, L. Stabilization of two-dimensional solitons in cubic-saturable nonlinear lattices. "Physical review A", 4 Juny 2010, vol. 81, núm. 6, p. 1-16.
Grup de recerca
FOTONICA - Grup de Recerca de Fotònica

Participants